Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 27, 2014, 07:46:18 PM

Login with username, password and session length


Members
  • Total Members: 24071
  • Latest: Esfesf
Stats
  • Total Posts: 647651
  • Total Topics: 49356
  • Online Today: 232
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Xanax and Atripla?  (Read 3488 times)

0 Members and 1 Guest are viewing this topic.

Offline J220

  • Member
  • Posts: 587
Xanax and Atripla?
« on: March 07, 2008, 11:55:55 PM »
Has anyone taken Xanax while on Atripla? I know it's not necessarily contraindicated but I read that caution must observed, since the Atripla can make the Xanaxa metabolize slower (please correct me if wrong). What exactly is the interaction? Will the effect of the Xanax be stronger then, or just last longer? And as far as the effectiveness of Atripla, will the Xanax have any interference with its efficacy? Thx.
"Hope is my philosophy
Just needs days in which to be
Love of Life means hope for me
Born on a New Day" - John David

Offline Miss Philicia

  • Member
  • Posts: 24,425
  • celebrity poster, faker & poser
Re: Xanax and Atripla?
« Reply #1 on: March 08, 2008, 01:15:20 AM »
http://aids.emedtv.com/atripla/atripla-drug-interactions.html

That only indicates that, within the benzodiazepine family, only lorazepam, midazolam and triazolam have an interaction.  I've taken benzos for 8 years with a variety of HIV meds without any issue.  I think the first year I was on Sustiva briefly and there was never any concern from my doctor.  I believe the concern is more with PI's and this bears this out (mind you, I was on PI's the majority of those 8 years and I think even then they just look at your liver functions on your labs... it's nothing major):

http://www.thebody.com/Forums/AIDS/SideEffects/Archive/Interactions/Q138401.html

Still, shouldn't the person that prescribes your xanax be checking into this?
"Iíve slept with enough men to know that Iím not gay"

Offline cjc

  • Member
  • Posts: 1,011
  • Sweet Girl
Re: Xanax and Atripla?
« Reply #2 on: March 08, 2008, 09:40:59 AM »
Has anyone taken Xanax while on Atripla? I know it's not necessarily contraindicated but I read that caution must observed, since the Atripla can make the Xanaxa metabolize slower (please correct me if wrong). What exactly is the interaction? Will the effect of the Xanax be stronger then, or just last longer? And as far as the effectiveness of Atripla, will the Xanax have any interference with its efficacy? Thx.
                                                                                               I have been taking Atripla since 2006 and Zanax as well. I cannot tell any difference and it certainly hasn't affected my numbers , which are at 520 now. I would definitely ask my doctor about this. Cristy

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.